MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SCORPIONX PORTAL VEIN ACCESS SET; INTRODUCER, CATHETER

ARGON MEDICAL DEVICES SCORPIONX PORTAL VEIN ACCESS SET; INTRODUCER, CATHETER
Model Number TPS006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, the scorpion x set was used as transjugular access to the portal vein.When manipulating the peek catheter together with the puncture needle (17 g), the peek component fractured (broke), leaving a segment of it retained inside the patient (approximately 3.5 cm).The breakage occurred during the first puncture attempt; the distal tip of the peek catheter broke immediately.Subsequently, an attempt was made to recover the component endovascularly, but this was unsuccessful.The material remains in the patient.Currently, the segment that remained inside the patient migrated to a hepatopulmonary shunt.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.

Brand Name
SCORPIONX PORTAL VEIN ACCESS SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 76008
9036759321
MDR Report Key23359497
Report Number0001625425-2025-01106
Device Sequence Number15726147
Product Code DYB
UDI-Device Identifier00886333225729
UDI-Public(01)00886333225729(17)280626(10)11628102
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K213002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPS006
Device Lot Number11628102
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown